Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax, Zantac and hair down the drain!!

Posted by rockette on June 6, 2004, at 21:11:16

In reply to Re: Topamax, kka, posted by headachequeen on June 1, 2004, at 22:07:50

And just when I thought I had the Topamax dosage set (50mg am, 50 pm) keeping headaches at a minimum and hairloss stable...Doc adds Zantac to the mix for lousy GERD stomach problem (already taking Protonix) and whammo---more hair down the drain! Just took my shower and sad to say, handfuls came out. Now I'm depressed (isn't that what the Wellbrutrin is for?--actually I've heard that adds to hairloss, too) I'm really getting tired of the cures being worse than the disease..... Too many pills!! I think it may be time to stop them all and start all over again. (Of course after the first 3 day migraine I'll be begging for mercy!!)
Sorry for the "whining"--can deal with the stomach acting up again but the hairloss deal sends me over the top!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rockette thread:50878
URL: http://www.dr-bob.org/babble/20040602/msgs/354378.html